MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 21; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 21; HEART-VALVE, MECHANICAL
Model Number ONXACE-21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report, "patient is subject (b)(6) in the (b)(6) post approval study.Neurologic thromboembolism, subacute infarction was reported to have lasted 3 days and fully resolved with no treatment." adjudication determined this event to be valve-related.This investigation will be relegated to onxace-21, sn (b)(4).

Brand Name
ONX AORTIC CONFORM EXT 21
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key12746829
Report Number1649833-2021-00041
Device Sequence Number4126475
Product Code LWQ
UDI-Device Identifier00851788001457
UDI-Public851788001457
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/27/2023
Device Model NumberONXACE-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;